A fibered Tukia theorem for nilpotent Lie groups
Keywords:Uniform quasiconformal groups, uniform quasisimilarity groups, nilpotent Lie groups
AbstractWe establish a Tukia-type theorem for uniform quasiconformal groups of a Carnot group. More generally we establish a fiber bundle version (or foliated version) of Tukia theorem for uniform quasiconformal groups of a nilpotent Lie group whose Lie algebra admits a diagonalizable derivation with positive eigenvalues. These results have applications to quasi-isometric rigidity of solvable groups [DFX].
How to Cite
Dymarz, T., Fisher, D., & Xie, X. (2023). A fibered Tukia theorem for nilpotent Lie groups. Annales Fennici Mathematici, 48(2), 653–680. https://doi.org/10.54330/afm.137788
Copyright (c) 2023 Annales Fennici Mathematici
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.